UNIQUENESS OF DIFFERENCE POLYNOMIALS OF ENTIRE FUNCTIONS WITH ZERO ORDER

Purchase PDF

Published: 2015-10-31

Page: 327-337


LIN MEI-RONG *

Information Technology College of Fujian Normal University, Fuzhou 350007, China

LIN WEI-CHUAN

Department of Mathematics, Fujian Normal University, Fuzhou 350007, China

*Author to whom correspondence should be addressed.


Abstract

24421.png

Keywords: Entire function, zero order, difference polynomial, uniqueness


How to Cite

MEI-RONG, L., & WEI-CHUAN, L. (2015). UNIQUENESS OF DIFFERENCE POLYNOMIALS OF ENTIRE FUNCTIONS WITH ZERO ORDER. Asian Journal of Mathematics and Computer Research, 8(4), 327–337. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/557

Downloads

Download data is not yet available.